# SDR AALA202111155606

- Difficulty date: November 12, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 33,620 hours, 3,850 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Spring
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAD FLIGHT ATTENDANT REST DOOR DIFFICULT TO OPEN. DOOR OF OVERHEAD FLIGHT ATTENDANT REST LATCH SPRING LOOSENED AND OPERATION OF DOOR HANDLE NOW OK PER AMM 25-29-01-501.
